Open Access
December, 1961 Asymptotic Efficiency in Polynomial Estimation
Paul G. Hoel
Ann. Math. Statist. 32(4): 1042-1047 (December, 1961). DOI: 10.1214/aoms/1177704844


Asymptotic formulas are obtained for the generalized variance of the least squares estimates in polynomial regression under the assumption that the basic random variables are those of a stationary stochastic process, or a slight generalization of such a process. These formulas are used to study the information obtained by increasing the number of observational points in an interval and by increasing the length of the interval.


Download Citation

Paul G. Hoel. "Asymptotic Efficiency in Polynomial Estimation." Ann. Math. Statist. 32 (4) 1042 - 1047, December, 1961.


Published: December, 1961
First available in Project Euclid: 27 April 2007

zbMATH: 0104.12601
MathSciNet: MR143298
Digital Object Identifier: 10.1214/aoms/1177704844

Rights: Copyright © 1961 Institute of Mathematical Statistics

Vol.32 • No. 4 • December, 1961
Back to Top